# SDR 12127

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BETWEEN FRAMES 39 AND 40 IS CORRODED.  CORROSION REMOVED AND FOUND TO BE BEYOND MANUFACTURERS LIMITS.  REMOVED AND REPLACED SEAT TRACK IN ACCORDANCE WITH SRM 51-25-04.
